Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 24, Number 1

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 24, Number 1 (1991)
Bull. Amer. Math. Soc. 24 (1991)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 24, Number 1 (1991)
Bull. Amer. Math. Soc. 24 (1991)
More Information
Full-text PDF Free Access     Request Permissions
The Wiener lemma and certain of its generalizations
Thierry Coquand and Gabriel Stolzenberg.
Bull. Amer. Math. Soc. 24 (1991), 1-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1067573
Statistical properties of chaotic systems
D. S. Ornstein and B. Weiss.
Bull. Amer. Math. Soc. 24 (1991), 11-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023980
Three rigidity criteria for $PSL( 2,\mathbf{R} )$
Christopher Bishop and Tim Steger.
Bull. Amer. Math. Soc. 24 (1991), 117-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065010
On the discrete spectrum of certain discrete groups
Isaac Efrat.
Bull. Amer. Math. Soc. 24 (1991), 125-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1053987
Normal subgroups of $SL( 2,A )$
Douglas Costa and Gordon Keller.
Bull. Amer. Math. Soc. 24 (1991), 131-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1056153
Absolute integral closures are big Cohen-Macaulay algebras in characteristic $P$
Melvin Hochster and Craig Huneke.
Bull. Amer. Math. Soc. 24 (1991), 137-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1056558
$PSL_{2} ( q )$ and extensions of $\mathbf{Q}( x )$
Helmut Völklein.
Bull. Amer. Math. Soc. 24 (1991), 145-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1060151
The classical trilogarithm, algebraic $K$-theory of fields, and Dedekind zeta functions
A. B. Goncharov.
Bull. Amer. Math. Soc. 24 (1991), 155-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1056557
Non-self-dual Yang-Mills connections with nonzero Chern number
Lorenzo Sadun and Jan Segert.
Bull. Amer. Math. Soc. 24 (1991), 163-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1067574
Bounded curvature closure of the set of compact Riemannian manifolds
I. G. Nikolaev.
Bull. Amer. Math. Soc. 24 (1991), 171-177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1056559
Minimal surfaces bounded by a pair of convex planar curves
William H. Meeks III and Brian White.
Bull. Amer. Math. Soc. 24 (1991), 179-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069989
Average case complexity of multivariate integration
H. Woźniakowski.
Bull. Amer. Math. Soc. 24 (1991), 185-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1072015

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Brauer trees of sporadic groups, by G. Hiss and K. Lux.
Reviewer: Walter Feit
Bull. Amer. Math. Soc. 24 (1991), 195-199
Review information
Full-text PDF Free Access
Elements of differentiable dynamics and bifurcation theory, by David Ruelle.
Reviewer: Michael Shub
Bull. Amer. Math. Soc. 24 (1991), 199-211
Review information
Full-text PDF Free Access
2-Knots and their groups, by Jonathan Hillman.
Reviewer: Michel Kervaire
Bull. Amer. Math. Soc. 24 (1991), 211-213
Review information
Full-text PDF Free Access
Capacities in complex analysis, by Urban Cegrell.
Reviewer: B. A. Taylor
Bull. Amer. Math. Soc. 24 (1991), 213-216
Review information
Full-text PDF Free Access
Computability in analysis and physics, by M. B. Pour-El and J. I. Richards.
Reviewer: Douglas S. Bridges
Bull. Amer. Math. Soc. 24 (1991), 216-228
Review information
Full-text PDF Free Access
The Riemann problem and interaction of waves in gas dynamics, by Tung Chang (Tong Zhang) and Ling Hsiao (Ling Xiao).
Reviewer: J. A. Smoller
Bull. Amer. Math. Soc. 24 (1991), 228-234
Review information
Full-text PDF Free Access
Modular forms, by T. Miyake.
Reviewer: Paul B. Garrett
Bull. Amer. Math. Soc. 24 (1991), 234-245
Review information
Full-text PDF Free Access
Fibrewise topology, by I. M. James.
Reviewer: Albrecht Dold
Bull. Amer. Math. Soc. 24 (1991), 246-248
Review information
Full-text PDF Free Access
The logarithmic integral, by Paul Koosis.
Reviewer: James E. Brennan
Bull. Amer. Math. Soc. 24 (1991), 248-257
Review information
Full-text PDF Free Access
Systems of equations of composite type, by A. Dzhuraev.
Reviewer: Martin Schechter
Bull. Amer. Math. Soc. 24 (1991), 257-258
Review information
Full-text PDF Free Access